MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.33831

Медицинская библиотека · Cureus · 2023

Paxlovid-Induced Symptomatic Bradycardia and Syncope.

Ganipisetti Venu M, Bollimunta Pratyusha, Maringanti Sriram

Клинический случайСтатьяПеревод в очереди

Аннотация

Paxlovid (nirmatrelvir/ritonavir) is a game changer in the fight against COVID-19 due to its ease of administration and significant benefits of reducing progression to severe COVID-19, hospitalization, and death. Cardiac adverse events such as bradycardia and syncope are not known with this medication. We report a case of a 71-year-old patient who developed symptomatic bradycardia, syncopal episodes, and sinus pause after taking Paxlovid. Discontinuing medication and intravenous atropine helped to reverse the bradycardia and symptoms promptly. She did not require a pacemaker. We would like to report this possible association between Paxlovid and bradycardia. Until further information or studies are available, it is advised to promptly discontinue Paxlovid after any evidence of bradycardia and closely monitor for at least 40 hours in a hospital setting. The reported half-life (t 1/2) of the medication is 6.05 ± 1.79 hours and using 8 hours as a reference for the upper limit of t 1/2, around 97 % of the medication should be cleared off in about 40 hours (five half-lives).

Для цитирования: Ganipisetti Venu M, Bollimunta Pratyusha, Maringanti Sriram. Paxlovid-Induced Symptomatic Bradycardia and Syncope.. Cureus. 2023. DOI: 10.7759/cureus.33831.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.